MAUDE Adverse Event Report: ST. JUDE MEDICAL PUERTO RICO, INC. MASTERS SERIES CAVGJ,AUS TRALIAN,21MM

ST. JUDE MEDICAL PUERTO RICO, INC. MASTERS SERIES CAVGJ,AUS TRALIAN,21MM
Model Number 21CAVGJ-514 00
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code Thrombus (2101)
Date of Event 07/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
In 2016, a 21mm masters series cavgj mechanical valve was implanted.On (b)(6) 2020, the valve was explanted due to thrombus that was unable to be removed via thromboembolisation.A competitor's 23mm sorin conduit valve was successfully implanted.The patient is reported to be in stable condition.
 
Additional Manufacturer Narrative
Explant was reported due to thrombus.The investigation found that both mechanical leaflets were dislodged from the orifice.One was fractured.There was a tiny piece of white material within on recessed pivot area, which was too small to sample.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.The cause of the reported event could not be conclusively determined.

Brand Name
MASTERS SERIES CAVGJ,AUS TRALIAN,21MM
Common Device Name
MASTERS SERIES CAVGJ,AUS TRALIAN,21MM
Manufacturer (Section D)
ST. JUDE MEDICAL PUERTO RICO, INC.
p.o. box 998
lot 20 b st.
caguas, puerto rico 00725
MDR Report Key10343951
Report Number2648612-2020-00081
Device Sequence Number19047457
Product Code LWQ
UDI-Device Identifier05414734006026
UDI-Public05414734006026
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/21/2019
Device Model Number21CAVGJ-514 00
Device Catalogue Number21CAVGJ-514 00
Device Lot Number4921534
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/23/2020
Supplement Date Received by Manufacturer10/23/2020
Initial Report FDA Received Date07/30/2020
Supplement Report FDA Received Date10/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;